International Journal of Stochastic Analysis

International Journal of Stochastic Analysis / 1993 / Article

Open Access

Volume 6 |Article ID 868629 | 19 pages | https://doi.org/10.1155/S1048953393000188

Properties of solution set of stochastic inclusions

Received01 Apr 1993
Revised01 Jul 1993

Abstract

The properties of the solution set of stochastic inclusions xtxsclL2(stFτ(xτ)dτ+stGτ(xτ)dωτ+stnHτ,z(xτ)ν˜(dτ,dz)) are investigated. They are equivalent to properties of fixed points sets of appropriately defined set-valued mappings.

Copyright © 1993 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

61 Views | 288 Downloads | 28 Citations
 PDF  Download Citation  Citation
 Order printed copiesOrder

Related articles

We are committed to sharing findings related to COVID-19 as quickly and safely as possible. Any author submitting a COVID-19 paper should notify us at help@hindawi.com to ensure their research is fast-tracked and made available on a preprint server as soon as possible. We will be providing unlimited waivers of publication charges for accepted articles related to COVID-19. Sign up here as a reviewer to help fast-track new submissions.